Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 65, NWS Tulsa, OK

April 22, 2020Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 22, 2020, 8:17 AM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2020, 8:17 AM CDT (13:17 UTC)
Expired
Apr 22, 2020, 8:39 AM CDT
In force
22 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 105 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 1.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2020-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2020-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 375 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-449 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
375 m²/s²
0-3 km storm-relative helicity
455 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

722 
WUUS54 KTSA 221317
SVRTSA
OKC113-117-221400-
/O.NEW.KTSA.SV.W.0065.200422T1317Z-200422T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
817 AM CDT Wed Apr 22 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Central Osage County in northeastern Oklahoma...
  Northwestern Pawnee County in northeastern Oklahoma...

* Until 900 AM CDT.

* At 817 AM CDT, a severe thunderstorm was located 5 miles north of
  Pawnee, moving northeast at 45 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations in or near the path include...
  Pawhuska...                       Pawnee...
  Fairfax...                        Wynona...
  Ralston...                        Skedee...
  Pershing...                       

LAT...LON 3628 9685 3647 9701 3679 9643 3657 9625
TIME...MOT...LOC 1317Z 236DEG 41KT 3642 9683 

HAIL...1.00IN
WIND...<50MPH
 
$$
2 follow-up statements
159 
WWUS54 KTSA 221333
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
833 AM CDT Wed Apr 22 2020

OKC113-117-221400-
/O.CON.KTSA.SV.W.0065.000000T0000Z-200422T1400Z/
Osage OK-Pawnee OK-
833 AM CDT Wed Apr 22 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR CENTRAL OSAGE AND NORTH CENTRAL PAWNEE COUNTIES...

At 833 AM CDT, a severe thunderstorm was located 5 miles southeast of
Fairfax, moving northeast at 50 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations in or near the path include...
Pawhuska...                       Fairfax...
Wynona...                         Ralston...
Skedee...                         Pershing...

LAT...LON 3632 9677 3659 9680 3679 9643 3657 9625
TIME...MOT...LOC 1333Z 235DEG 43KT 3654 9661 

HAIL...1.00IN
WIND...<50MPH
 
$$
464 
WWUS54 KTSA 221339
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
839 AM CDT Wed Apr 22 2020

OKC113-117-221349-
/O.CAN.KTSA.SV.W.0065.000000T0000Z-200422T1400Z/
Osage OK-Pawnee OK-
839 AM CDT Wed Apr 22 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OSAGE AND NORTH
CENTRAL PAWNEE COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However small hail is
still possible with this thunderstorm.

LAT...LON 3632 9677 3659 9680 3679 9643 3657 9625
TIME...MOT...LOC 1337Z 236DEG 41KT 3658 9654 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:21 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Apr 22, 6:21 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
621 AM CDT Wed Apr 22 2020

...UPDATE...

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.

Timing thunderstorm impacts at each terminal continues to be the
main aviation concern, with multiple rounds of impacts likely at
each site for the first 12 to 18 hours of the valid TAF period.
BVO is most likely to see prevailing onstation TSRA for several
hours this morning into early afternoon. MLC/FSM should have the
longest break between rounds of storms of any sites during the
day. Will not include any mention of variable winds/gusts at this
time, but MLC/FSM would be most likely need this later, primarily
in the afternoon/early evening. Expect IFR conditions in
thunderstorms. After the TSRA threat has passed, expect reduced
ceilings/visibilities for several hours thereafter, with some
improvement late likely at BVO and MLC.

&&

.PREV DISCUSSION... /Issued 416 AM CDT Wed Apr 22 2020/

DISCUSSION...

The main forecast concerns focus in the next 12 to 24 hours, and
focus on severe weather, some possibly significant, and heavy
rain/flooding potential.

A fairly potent and compact PV anomaly/maximum centered over
northern NM this morning will track eastward across OK and AR
today and tonight. At the surface, low pressure will develop over
southwest OK this morning in response to the approaching upper
system, and will track into far northwest AR overnight. To the
south of the surface low, a Pacific front/dryline will sweep
across southern OK thru the day and into the evening.

The first round of storms, an MCS tracking across SE OK early this
morning, is what is left over from supercells that dropped big
hail over the western part of the state yesterday and last night.
This activity should continue east with a waning severe threat as
it moves out of the better elevated instability.

The next round is getting going over the Panhandles and western
KS. Storms will continue to develop and expand in coverage across
northern OK and southern KS as the morning wears on. This activity
will be forced by strengthening warm frontogenesis along the
elevated frontal zone oriented west-east along or just south of
the KS border and in advance of a developing 850-700mb low
pressure. Per the latest HRRR runs, storms will be oriented in
west to east bands as they move across NE OK and eventually into
NW AR this afternoon. As a result, storms could train over the
same areas and produce swaths of locally heavy rainfall and flash
flooding. For this reason, a flash flood watch has been issued for
a good portion of NE OK thru this evening, where confidence was
highest on heavy rainfall potential. The area may need to be
expanded based on newer data as the situation evolves. The HRRR
has some hints of updraft helicity in these bands as well, and
while these storms will be elevated, they could produce large
hail.

The surface based instability axis will nose up into SE OK late
this afternoon in advance of the front/dryline, possibly as far
north as I-40, and this is farther north than what was indicated
yesterday. Also as was mentioned yesterday, the axis will be
fairly narrow in SE OK just ahead of the front/dryline. Surface
based storms are expected to develop this afternoon as the cap
weakens from roughly I-40 southward, though coverage is more
uncertain and likely to be more isolated with southward extent.
Looking at the parameters, storms that can reside in the
instability axis for a period of time could produce all severe
hazards, including big hail and tornadoes. With forecast STP
values of 4-8, a strong tornado can't be ruled out. With deep
layer kinematic fields strengthening this afternoon as the basal
portion of the upper trough slides into the region, storms will be
moving at a pretty healthy clip toward the east/northeast. Thus,
as stated yesterday, the significant severe threat will likely be
limited in spatial and temporal extent as storms will probably
outpace the eastward moving but fairly narrow surface based
instability axis and become more elevated as they approach the AR
border. The severe threat should come to a fairly quick end from
west to east this evening. Some lingering showers and storms in
the deformation zone of the passing upper wave will continue
across NE OK and NW AR thru the night but likely without a severe
threat.

An upper wave passing thru the region in NW flow aloft will bring
another chance for showers and storms Thursday night and Friday.
The warm sector should remain to the south and east of area, and
thus elevated storms and a marginal hail threat to SE OK and W
Central AR should be the extent of it.

Looking farther down the road, ridging will be maintained over the
western CONUS and NW flow aloft downstream over the Plains. A cold
front will bring another chance of storms by next Tuesday.

Lacy

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through this evening for OKZ054>057-059>062-
     064-067.

AR...None.
&&

AVIATION.....22
Hazardous weather outlook, Apr 22, 5:26 AM CDT, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
526 AM CDT Wed Apr 22 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
526 AM CDT Wed Apr 22 2020

...SEVERE STORMS AND FLOODING POSSIBLE TODAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Far Southeast Oklahoma.
	ONSET...Late this afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated to Significant.
	AREA...Eastern Oklahoma.
	ONSET...This afternoon.

	AREA AT GREATEST RISK...Southeast Oklahoma.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...After 7 AM.

HEAVY RAIN.
	RISK...Significant.
	AREA...Northeast Oklahoma.
	ONSET...After 7 AM.

	AREA AT GREATEST RISK...Along and north of I-44, west of highway 69
							in northeast Oklahoma.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Mid Morning.

DISCUSSION...

There is an elevated to significant threat of severe storms across
the region, mainly this afternoon and evening along and south of
I-40 in east central and southeast Oklahoma. Large hail to tennis
ball size, damaging winds and tornadoes, some possibly strong,
are possible with any discrete cells across this region. Across
northeast Oklahoma and northwest Arkansas, multiple rounds of
storms are expected today, with mainly a large hail threat. In
addition, storms could train over the same areas and produce
swaths of locally heavy rainfall and increase the threat of flash
flooding.

Strong southeast winds are expected today as low pressure
approaches the region. Winds may gust in the 30 to 40 mph range
at times across northeast Oklahoma and northwest Arkansas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Thunderstorm Potential.
FRIDAY...Thunderstorm Potential...Heavy Rain Potential.
SATURDAY THRU MONDAY...No Hazards.
TUESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...

Thunderstorm chances increase again Thursday night into Friday as
an upper level disturbance slides across the region. Any storms
that develop over the region will likely be elevated, and capable
of producing marginally severe hail, especially across southeast
Oklahoma and west central Arkansas, on Friday afternoon.

The active pattern continues, with another system expected to
bring chances for storms again by early next week.

weather.gov/tulsa contains additional information.

Lacy

In the hours before

Special weather statement, Apr 22, 3:06 AM CDT, 5 hours 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
306 AM CDT Wed Apr 22 2020

OKZ073-220830-
Pittsburg OK-
306 AM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PITTSBURG COUNTY
UNTIL 330 AM CDT...

At 306 AM CDT, strong thunderstorms were located along a line
extending from 2 miles north of Ashland to 4 miles west of Daisy.
Movement was northeast at 40 mph.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Mcalester...                      Krebs...
Kiowa...                          Savanna...
Alderson...                       Ashland...
Mcalester Regional Airport...     Haywood...
Scipio...                         Blanco...
Pittsburg...                      Arpelar...

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern Oklahoma.

LAT...LON 3468 9589 3468 9605 3472 9609 3493 9609
      3514 9590 3471 9551 3460 9552 3459 9588
TIME...MOT...LOC 0806Z 238DEG 33KT 3480 9608 3454 9582
Special weather statement, Apr 22, 3:25 AM CDT, 4 hours 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
325 AM CDT Wed Apr 22 2020

OKZ049-053-220900-
Choctaw OK-Pushmataha OK-
325 AM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PUSHMATAHA AND NORTHERN
CHOCTAW COUNTIES UNTIL 400 AM CDT...

At 324 AM CDT, a strong thunderstorm was located 7 miles west of
Kent. Another strong thunderstorm was located near Apple. Both
storms were moving east at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Antlers...                        Fort Towson...
Sawyer...                         Rattan...
Kent...                           Messer...
Hugo Lake State Park...           Kellond...
Oleta...                          Cloudy...
Corinne...                        Sobol...
Swink...                          Darwin...
Apple...                          Speer...
Dela...

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern Oklahoma.

LAT...LON 3406 9583 3416 9583 3416 9578 3425 9578
      3433 9505 3424 9505 3424 9515 3399 9516
TIME...MOT...LOC 0824Z 269DEG 38KT 3415 9574
Special weather statement, Apr 22, 5:26 AM CDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Tulsa OK
526 AM CDT Wed Apr 22 2020

ARZ010-OKZ068>070-072-074-076-221100-
Washington AR-Haskell OK-Adair OK-Muskogee OK-Sequoyah OK-
Cherokee OK-Le Flore OK-
526 AM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WASHINGTON...
HASKELL...SEQUOYAH...SOUTHERN ADAIR...NORTHWESTERN LE FLORE...
SOUTHEASTERN CHEROKEE AND SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 600 AM
CDT...

At 521 AM CDT, strong southeasterly wind gusts up to 50 mph were
occurring on the west side of a dissipating thunderstorm complex
moving eastward through east central Oklahoma. The back edge of the
dissipating complex is moving to the east at 40 mph, and the
stronger winds will develop once the rain stops. The gusty winds
will persist for up to half an hour once they begin.

Locations in or near the path include...
Sallisaw...                       Stigler...
Muldrow...                        Roland...
Spiro...                          Vian...
Gore...                           Porum...
Webbers Falls...                  Keota...
Mccurtain...                      Bokoshe...
Whitefield...                     Winslow...
Gans...                           Kinta...
Marble City...                    Tamaha...
Brushy...                         Mc Curtain...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 280 and 328.
 Interstate 49 between mile markers 41 and 42.

LAT...LON 3575 9416 3575 9449 3545 9444 3512 9474
      3511 9535 3516 9535 3516 9545 3531 9536
      3529 9535 3534 9535 3572 9509 3579 9412
TIME...MOT...LOC 1021Z 264DEG 40KT 3563 9483 3520 9523
Special weather statement, Apr 22, 6:02 AM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
602 AM CDT Wed Apr 22 2020

ARZ010-011-019-020-029-OKZ069-072-221145-
Sebastian AR-Madison AR-Washington AR-Franklin AR-Crawford AR-
Adair OK-Sequoyah OK-
602 AM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
NORTHWESTERN FRANKLIN...CRAWFORD...NORTHWESTERN SEBASTIAN...SOUTHERN
WASHINGTON...SEQUOYAH AND SOUTHERN ADAIR COUNTIES UNTIL 645 AM CDT...

At 559 AM CDT, strong wind gusts on the back side of a dissipating
thunderstorm complex are occurring across east central Oklahoma and
will slide over into west central Arkansas. The strongest wind gusts
will occur after the rain ends and may continue for up to a half
hour after the rain ends.

Wind gusts up to 50 mph will be possible.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Sallisaw...                       Stilwell...
Cedarville...                     Mountainburg...
Natural Dam...                    Alma...
Muldrow...                        Roland...
West Fork...                      Lincoln...
Mulberry...                       Vian...
Dyer...                           Winslow...
Gans...                           Marble City...
Chester...                        Moffett...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 18.
 Interstate 40 in Oklahoma between mile markers 296 and 328.
 Interstate 540 between mile markers 1 and 8.
 Interstate 49 between mile markers 22 and 53.

LAT...LON 3594 9358 3535 9433 3536 9443 3538 9443
      3538 9447 3536 9449 3540 9495 3541 9500
      3543 9502 3564 9484 3564 9481 3567 9481
      3594 9457
TIME...MOT...LOC 1059Z 272DEG 23KT 3581 9428 3543 9482

Lacy
Special weather statement, Apr 22, 6:19 AM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
619 AM CDT Wed Apr 22 2020

OKZ054-059-221200-
Osage OK-Pawnee OK-
619 AM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OSAGE AND PAWNEE
COUNTIES UNTIL 700 AM CDT...

At 618 AM CDT, strong thunderstorms were located along a line
extending from 2 miles southeast of Garber to 2 miles east of Perry
to 3 miles north of Stillwater. Movement was east at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Pawnee...                         Hominy...
Cleveland...                      Fairfax...
Jennings...                       Ralston...
Westport...                       Osage...
Hallett...                        Blackburn...
Maramec...                        Skedee...
Walnut Creek State Park...        Sooner Lake...
Southwestern Kaw Lake...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3670 9703 3668 9694 3671 9692 3625 9612
      3616 9668 3616 9682 3624 9682 3625 9692
      3633 9693 3634 9703 3651 9703 3651 9701
      3653 9698 3655 9690 3658 9689 3660 9692
      3658 9698 3659 9705 3660 9704 3668 9706
TIME...MOT...LOC 1118Z 254DEG 40KT 3642 9754 3628 9724 3617 9704

Lacy
Local storm report, Apr 22, 7:51 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
751 AM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     HAIL             PAWNEE                  36.34N 96.80W
04/22/2020  M1.50 INCH       PAWNEE             OK   PUBLIC

&&

BLH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 2:33 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha57 min
Apr 22, 3:06 AM CDTSpecial Weather StatementTSAPittsburg24 min
Apr 22, 3:11 AM CDTFlash Flood WatchTSACraig, Creek, Mayes, Nowata, Pawnee, Rogers and 3 more16 hr
Apr 22, 3:25 AM CDTSpecial Weather StatementTSAChoctaw35 min
Apr 22, 5:26 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah34 min
Apr 22, 6:02 AM CDTSpecial Weather StatementTSASequoyah43 min
Apr 22, 6:19 AM CDTSpecial Weather StatementTSAPawnee41 min
Apr 22, 6:30 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee45 min
Apr 22, 6:44 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee35 min
Apr 22, 7:00 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee45 min
Apr 22, 7:39 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee51 min
Apr 22, 8:08 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Pawnee, Rogers, Tulsa, Washington52 min
Apr 22, 8:16 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa29 min
Apr 22, 8:30 AM CDTSevere Thunderstorm WarningTSAOsage30 min
Apr 22, 8:31 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee4 hr
Apr 22, 8:34 AM CDTSpecial Weather StatementTSASequoyah41 min
Apr 22, 8:45 AM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Wagoner45 min
Apr 22, 9:06 AM CDTSpecial Weather StatementTSAPushmataha39 min
Apr 22, 9:28 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers21 min
Apr 22, 9:35 AM CDTSevere Thunderstorm WarningTSACreek, Pawnee, Tulsa25 min
Apr 22, 10:05 AM CDTSpecial Weather StatementTSATulsa25 min
Apr 22, 10:08 AM CDTRiver Flood AdvisoryTSACherokee36 hr
Apr 22, 10:16 AM CDTSpecial Weather StatementTSACherokee, Muskogee44 min
Apr 22, 10:42 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee48 min
Apr 22, 11:18 AM CDTSpecial Weather StatementTSAMuskogee27 min
Apr 22, 11:31 AM CDTSpecial Weather StatementTSAMcIntosh29 min
Apr 22, 11:38 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha37 min
Apr 22, 11:45 AM CDTSevere Thunderstorm WarningTSAMcIntosh30 min
Apr 22, 12:06 PM CDTSpecial Weather StatementTSACreek24 min
Apr 22, 12:10 PM CDTSpecial Weather StatementTSAOkmulgee35 min
Apr 22, 12:13 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee32 min
Apr 22, 12:13 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha47 min
Apr 22, 12:24 PM CDTSpecial Weather StatementTSAOsage36 min
Apr 22, 12:31 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee29 min
Apr 22, 12:50 PM CDTSpecial Weather StatementTSALeFlore40 min
Apr 22, 12:58 PM CDTSpecial Weather StatementTSAOsage32 min
Apr 22, 1:06 PM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okmulgee3 hr
Apr 22, 1:07 PM CDTSevere Thunderstorm WarningTSALeFlore23 min
Apr 22, 1:27 PM CDTSevere Thunderstorm WarningTSALeFlore48 min
Apr 22, 1:36 PM CDTSpecial Weather StatementTSAAdair24 min
Apr 22, 1:50 PM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware36 hr
Apr 22, 2:41 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee34 min
Apr 22, 3:13 PM CDTSevere Thunderstorm WarningTSAOsage32 min
Apr 22, 3:20 PM CDTSpecial Weather StatementTSAKay25 min
Apr 22, 3:43 PM CDTSpecial Weather StatementTSAWashington32 min
Apr 22, 4:09 PM CDTSpecial Weather StatementTSAPawnee36 min
Apr 22, 5:40 PM CDTSpecial Weather StatementTSAOkfuskee35 min
Apr 22, 5:55 PM CDTTornado WarningTSAChoctaw50 min
Apr 22, 6:00 PM CDTTornado Warning Tornado observedTSAChoctaw, Pushmataha30 min
Apr 22, 6:02 PM CDTSpecial Weather StatementTSAPittsburg43 min
Apr 22, 6:03 PM CDTSpecial Weather StatementTSACreek27 min
Apr 22, 6:08 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg37 min
Apr 22, 6:25 PM CDTSpecial Weather StatementTSARogers, Tulsa50 min
Apr 22, 6:32 PM CDTSpecial Weather StatementTSAChoctaw28 min
Apr 22, 6:40 PM CDTSpecial Weather StatementTSAPushmataha35 min
Apr 22, 6:42 PM CDTSpecial Weather StatementTSALatimer33 min
Apr 22, 6:45 PM CDTSevere Thunderstorm WarningTSAChoctaw45 min
Apr 22, 6:59 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha61 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.